MathSciNet Relay Station
MathSciNet bibliographic data
MR2341925 (2008f:11044) 11E16 (11E12 11E25 11R29)
Earnest, A. G.; Fitzgerald, Robert W. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3765–3770 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement